# SDR ASAA0681125

- Difficulty date: October 22, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 66,525 hours, 39,969 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000139
- Part serial: 5995
- Condition: Defective
- Location: Aft Galley
- Part time: 15,942 hours, 7,272 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT GALLEY COFFEEMAKER BEGAN TO SMOKE DURING FLIGHT.  PERFORMED AIR TURNBACK.  REMOVED DEFECTIVE COFFEEMAKER.
